# SDR C2XA95IA146

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016079002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT WING STRINGER NR 8, WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND AFFECTED PORTION OF THE STRINGER AND PERFORMED A SPLICE REPAIR IAW EMB FAX NR EST .234/95.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
